# SDR 0500979759

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 82,468 hours, 74,141 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS REPORTED COMING OUT OF UPPER CABIN SIDEWALL DURING CLIMBOUT.  THE AIRCRAFT RETURNED TO AN UNEVENTFUL LANDING BACK AT OMA.  NO FIRE EXTINGUISHER ACTIVATED BUT ONE FLIGHT ATTENDANT DONNED PROTECTIVE BREATHING EQUIPMENT.  CONTRACT MAINTENANCE AT OMA DISCOVERED THE RIGHT COALESCER BAG OUT OF POSITION BUT NO OTHER DISCREPANCIES FOUND.  INSPECTED THE AIRCRAFT FOR SIGNS OF FLUID/OIL LEAKS, WIRE PROBLEMS, LIGHT FAULTS, HEAT OR SMOKE SOURCE; BUT NO TROUBLE WAS FOUND.  SUSPECT VISIBLE CONDENSATION DUE TO COALESCER BAG BEING OUT OF POSITION.  THE AIRCRAFT HAS RETURNED TO SERVICE.
